# SDR AALA202308318206

- Difficulty date: July 3, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 201590901
- Part serial: 07BA57171X09
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 38,551 hours, 20,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT MAIN LANDING GEAR RETRACTION ACTUATOR PIN. REPLACED PIN PER CMM 32-31-47.
